Keyword : minimal set cover problem


A Parallel Algorithm for the Maximal Co-Hitting Set Problem
Takayoshi SHOUDAI Satoru MIYANO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1993/02/25
Vol. E76-D  No. 2 ; pp. 296-298
Type of Manuscript:  LETTER
Category: Algorithm and Computational Complexity
Keyword: 
algorithm and computational complexityparallel algorithmmaximal co-hitting set problemminimal set cover problemmaximal independent set problem
 Summary | Full Text:PDF